My Dr wants me to start taking natural progesterone in the middle of my cycle. I already suffer from PACs/PVCs during this time of the month. I worry this may make them worse. He seems to think it will make them much better. Anyone else have experience with this??
Does he want you to take the progesterone to help your palpitations!?? Ive never taken It but I can attest to having an increased number of palps during that time of the month. I am currently suffering from horrible palps. My period was almost 2 weeks late, Im guessing from antibiotic use. But Im praying the increase in palps is only because of hormones.
He thinks it will help the palps as well as several other symptoms. I get 90% of my PVCs/PACs the 2 weeks before my period. It seems pretty clearly hormone related.
The more reading I have done, the more nervous I am about starting this medicine. I have read that it can actually make arrhythmias worse, increase risk of clots and heart attack. This makes me VERY paranoid. Just not sure what to do.
Hi, I'm in the same boat as you were.. Just been prescribed progesterone 100mg pills to take half way through my cycle for 10 days. I've been having an awful time with attacks of PVCs, tens of thousands per day :-( and couplets. It does seem like many of my health problems could come down to low progesterone so I'm quietly hopeful this will be the big fix I've been searching for. But the idea of taking that first pill terrifies me after already going to the emergency room twice in the last month due to severe pvcs and fainting.
How did it work out for you?? Was there an increase at all when you first started? Has it helped to clear them up over time?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.